# SDR IPXA2016071505880

- Difficulty date: June 20, 2016
- Submitted: July 15, 2016
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 93,473 hours, 16,788 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ADA004915
- Condition: Dented
- Location: Bs 715
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C,  MAIN CABIN FRAME IS DENTED AT BS 715, LONGERON 12R.  REPAIRED THE FRAME IAW EA 011-5310-01-A6350 REV. I/R AND EO MD11-5310-61254-A.  MAJOR REPAIR.
